# SDR 2019FA0000200

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 11,194 hours, 7,463 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Truss
- Part number: 695171045
- Part serial: NSN
- Condition: Corroded
- Location: Apu
- Part time: 11,194 hours, 7,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRUSS CORRODED.  ACCOMPLISHED REPAIR TO APU TRUSS  IAW ENGINEERING MEMO DQ21989RR1
